Exact solutions of a linear fractional partial differential equation via characteristics method

Document Type : Research Paper


Department of Mathematics, Shahrood University of Technology, Shahrood, Semnan, Iran


‎In recent years‎, ‎many methods have been studied for solving differential equations of fractional order‎, ‎such as Lie group method, ‎invariant subspace method and numerical methods‎, ‎\cite{6,5,7,8}‎. Among this‎, ‎the method of characteristics is an efficient and practical method for solving linear fractional differential equations (FDEs) of multi-order‎. In this paper we apply this method for solving a family of linear (2+1)-dimensional FDE of multi order ‎$‎‎\alpha,\beta$ and ‎‎$\gamma‎‎$‎.


Volume 6, Issue 1
January 2018
Pages 12-18
  • Receive Date: 04 February 2017
  • Revise Date: 18 September 2017
  • Accept Date: 28 November 2017
  • First Publish Date: 01 January 2018